iam 36 years old lady. my sugar level rised up to 285mg ppbs so my doctor prescribe glargine100 I.U insulin 24 units at night before food. and human mixtard 30/70 insulin 18units in morning and 8units in afernoon. then taking glynase mf 500 mg after food for three times a day. for hyyper tension telmisartan 40 mg. my medication is correct or not? how to reduce my insulin level. is there any tablets for equal this insulin? please reply me.
This question has also been asked and answered here: Levemir vs Lantus: What's the Difference?
The answer to the insulin question the main side effect is hypoglycemia can occur if you administer it wrong, give yourself too much or administer it when you are already low and not eat something. As far as whether your medication is correct, that is a question for your doctor, also there is no pill that I know of that will take the place of insulin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 1 answer
Posted 21 Jul 2013 • 2 answers
I bad to high levels of sugar In the hospital one of 144 & one of 199. I was giving to insulin shot?
Posted 4 Oct 2014 • 1 answer
Posted 13 Nov 2017 • 0 answers
Posted 25 Aug 2018 • 0 answers